# SDR AALA202305081902

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 85,582 hours, 11,155 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L DOOR LOCK STICKS RESULTING IN DOOR HARD TO OPEN. LAVATORY 2L DOOR LATCH ASSEMBLY ADJUSTED. OPERATION TEST SATISFACTORY IN ACCORDANCE WITH AMM 25-41-10.
